Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

it really depends on person to person. Since accutane is a fat soluble chemical, it stores itself in your body for quite a while. Id say you may experiance the dry skin and dry lips from anywhere between 2 weeks to 2 months post accutane treatment.

clear skin > dry skin :)

Share this post


Link to post
Share on other sites
Stephen what happens when you have dryness years after you finish?

i dont know what could be causing dryness after years of finishing, but i would be 99% sure it has something to do with the keretinisation of your skin. Which could be mild dermatitus, follicitus ect.

Speak to your doctor about the dryness, as it may be an underlying problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×